The residual spectrum of U(2,2)

研究成果: ジャーナルへの寄稿記事

8 引用 (Scopus)

抄録

Let G be the quasi-split unitary group £/(2,2)fc//fc of four variables attached to a quadratic extension k'/k of number fields. An irreducible decomposition of the non-cuspidal discrete spectrum of L2-automorphic forms of G is obtained.

元の言語英語
ページ(範囲)1285-1358
ページ数74
ジャーナルTransactions of the American Mathematical Society
350
発行部数4
出版物ステータス出版済み - 12 1 1998

Fingerprint

Automorphic Forms
Discrete Spectrum
Unitary group
Number field
Decomposition
Decompose

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

これを引用

The residual spectrum of U(2,2). / Konno, Takuya.

:: Transactions of the American Mathematical Society, 巻 350, 番号 4, 01.12.1998, p. 1285-1358.

研究成果: ジャーナルへの寄稿記事

@article{d863ff7493b24870a8f4ebe968b3f920,
title = "The residual spectrum of U(2,2)",
abstract = "Let G be the quasi-split unitary group £/(2,2)fc//fc of four variables attached to a quadratic extension k'/k of number fields. An irreducible decomposition of the non-cuspidal discrete spectrum of L2-automorphic forms of G is obtained.",
author = "Takuya Konno",
year = "1998",
month = "12",
day = "1",
language = "English",
volume = "350",
pages = "1285--1358",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "4",

}

TY - JOUR

T1 - The residual spectrum of U(2,2)

AU - Konno, Takuya

PY - 1998/12/1

Y1 - 1998/12/1

N2 - Let G be the quasi-split unitary group £/(2,2)fc//fc of four variables attached to a quadratic extension k'/k of number fields. An irreducible decomposition of the non-cuspidal discrete spectrum of L2-automorphic forms of G is obtained.

AB - Let G be the quasi-split unitary group £/(2,2)fc//fc of four variables attached to a quadratic extension k'/k of number fields. An irreducible decomposition of the non-cuspidal discrete spectrum of L2-automorphic forms of G is obtained.

UR - http://www.scopus.com/inward/record.url?scp=22044450312&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=22044450312&partnerID=8YFLogxK

M3 - Article

VL - 350

SP - 1285

EP - 1358

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 4

ER -